# SDR ASAA12410982

- Difficulty date: December 8, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 39,739 hours, 22,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6552878122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF L2 MOPSILL FOUND FWD DOOR WEB FOUND TO HAVE SEVERAL AREAS OF CORROSION.  BLENDED CORROSION FOUND TO BE OUT OF LIMITS IAW B737 400 SRM 53 60 15.  REPLACED IAW B737 400 SRM 51 40 05 SRM 51 40 02 W 2" O .056 R .049 L 5" D .007.
